Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

October 16, 2021Berkshire County, Massachusetts

NWS Albany, NY issued this special weather statement at Oct 16, 2021, 5:24 PM EDT for Berkshire County, Massachusetts. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 16, 2021, 5:24 PM EDT (21:24 UTC)
Expired
Oct 16, 2021, 6:00 PM EDT
In force
36 min
Issued by
NWS Albany, NY
Hail
0.00 in
Wind
50

County Berkshire County, MA

The radar

The Albany radar (KENX), 83 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 16, 5:53 PM EDTTSTM WND DMG1 Ene Dalton, MASEVERAL MULTIPLE LARGE BRANCHES DOWN ON MARCELLA WAY. TIME ESTIMATED BASED ON RADAR.
Oct 16, 5:53 PM EDTTSTM WND DMGDalton, MAPUBLIC REPORTED SEVERAL LARGE BRANCHES DOWN AND POWER FLICKERING. TIME ESTIAMTED BASED ON RADAR.
Oct 16, 5:54 PM EDTTSTM WND DMG1 E Dalton, MAORCHARD RD CLOSED DUE TO DOWNED TREES NEAR WAHCONAH COUNTRY CLUB. TIME ESTIAMTED FROM RADAR.
Oct 16, 5:55 PM EDTTSTM WND DMG2 Ene Dalton, MATREE AND WIRES DOWN ON CLEVELAND RD. TIME ESTIMATED FROM RADAR.
Oct 16, 6:02 PM EDTTSTM WND DMG1 W Windsor, MAREPORT OF RT 9 CLOSED BETWEEN DALTON AND WINDSOR DUE TO MULTIPLE TREES DOWN. TIME ESTIAMTED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

724 
WWUS81 KALY 162124
SPSALY

Special Weather Statement
National Weather Service Albany NY
524 PM EDT Sat Oct 16 2021
 
MAZ001-025-NYZ060-061-162200-
Northern Berkshire MA-Southern Berkshire MA-Eastern Columbia NY-
Western Columbia NY-
524 PM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of Berkshire and
eastern Columbia Counties through 600 PM EDT...

At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Austerlitz, or near Chatham, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Pittsfield, Great Barrington, Chatham, Lee, Lenox, Copake, New
Lebanon, Becket, Austerlitz, Otis, East Windsor, Housatonic,
Berkshire, Dalton, Lanesborough, Hinsdale, Stockbridge, Hillsdale,
Canaan and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead 
to localized poor drainage flooding. Do not drive your vehicle 
through flooded roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...and east central New York.

&&

LAT...LON 4247 7298 4239 7301 4238 7302 4239 7306
      4238 7307 4233 7306 4231 7303 4231 7300
      4225 7300 4218 7303 4208 7355 4247 7364
      4256 7298
TIME...MOT...LOC 2123Z 249DEG 30KT 4230 7351 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

WASULA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Oct 16, 4:05 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 16, 4:05 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
405 PM EDT Sat Oct 16 2021

.SYNOPSIS...
A cold front will exit our region this evening.  It will turn
much cooler and breezy behind the cold front, with some showers
Sunday into Monday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe Thunderstorm Watch 529 in effect until 7 PM for parts of
eastern NY, southern VT, the Berkshires and Litchfield Hills...

Line of showers with isolated thunder and lightning embedded is
tracking through eastern NY ahead of a cold front. There is some
marginal instability, CAPEs of 500-1000 j/kg ahead of the line,
along with gusty gradient winds from the south. Shear is
considerable, and the area radar VWPs and NY State Mesonet
profilers are showing quite a bit of speed and directional
shear from the surface through around 5000 feet.

There have been some impressive short bursts of rain with a half
inch to inch of rain in the convective line as well. Once the
line exits, some periods of showers through the rest of the
evening as temperatures fall and west to northwest winds will
persist through the night. Wind off the lakes, where rapidly
cooling boundary layer temperatures and shallow instability will
support clouds and showers off the lakes through the night. All
areas should see mostly cloudy tonight , although, the Hudson
Valley from the Capital Region and points south into NW CT could
see periods of breaks. Lows tonight in the mid 40s to around 50
with cooler in the southern Adirondacks.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Upper energy tracks through southeastern Canada Sunday, exiting
Monday with the deepening mean upper trough axis tracking
through our region by Sunday night. Once the mean upper trough
axis tracks through, the deeper cold air will be over our
region.

Low level flow off the Great Lakes will persist through Monday,
with clouds and showers especially in the southern Adirondacks
and western Mohawk Valley. Scattered showers even into the
Schoharie Valley, Lake George Saratoga Region, southern VT and
Berkshires. Some snow flakes could mix in Sunday night and
Monday morning in the southern Adirondacks.

By Monday night into Tuesday, upper energy exits and gradual
improving sky but cold airmass will be slow to exit. The
beginning of warm advection possible through the day Tuesday.

Highs Sunday in the 50s to around 60.  Monday in the 40s to
lower 50s with some mid 50s mid Hudson Valley. Highs Tuesday in
the 50s to lower 60s with perhaps some mid 60s mid Hudson
Valley.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The long term period will feature temperatures near to slightly
above normal for the middle of the work week, but by next weekend
temperatures may fall to below-normal levels. The period will start
off dry, but a cold frontal passage Thursday night or Friday may
bring a chance for some showers. Uncertainty is high towards the end
of the forecast period, but nevertheless there is the possibility
for some more unsettled weather. See below for more details...

The long term period begins Tuesday night with an upper-low located
to the Northeast near Nova Scotia. A lobe of vorticity is expected
to rotate around the periphery of this upper low and approach our
area from the north/northeast overnight. Forcing does not look
particularly strong and moisture will be fairly limited, so not
expecting any showers, but increasing mid-level clouds are possible
overnight. Therefore, temperatures may be a few degrees warmer than
they otherwise might be. Current forecast is for lows in the upper
30s for the high terrain and mid/upper 40s elsewhere.

Wednesday through Thursday morning...The upper low moves off to the
east and heights rise aloft as upper-level ridging builds into the
area Wednesday, with the ridge expected to remain over our region
through Thursday morning. Therefore, tranquil weather is expected
during this timeframe. With a large surface anticyclone located off
the southeast coast, winds will also become more westerly for our
area, which will result in weak warm air advection into our area for
Wednesday afternoon into Thursday. Highs Wednesday will be near to
slightly above normal, with mid 50s (high terrain) to mid 60s
(valleys) across the region. Lows Wednesday night will be mainly in
the 40s.

Thursday afternoon into Friday, upper-level ridging moves eastward,
and an upper-level low will drop southward across Canada towards the
Great Lakes. Meanwhile, an upper-level shortwave is expected to
rotate around the periphery of this upper low and may become
negatively tilted as it crosses our region. At the surface, an area
of low pressure is expected to develop over/near the Great Lakes in
response to the upper forcing and will drag a cold front across our
area Friday as it passes to our north. Therefore, there will be a
chance for showers late Thursday into Friday with the best chance
for northwestern areas closer to the best upper-level forcing. With
warm air advection ahead of the cold front, highs Thursday will once
again be slightly above normal (upper 50s in the high terrain to
upper 60s in the valleys). Warm lows (for this time of year) are
expected Thursday night as well with most areas in the 40s to around
50 for the Mid Hudson Valley. With the cold front slowly passing
through our region Friday, highs may remain in in the 40s for our
Adirondack zones behind the front with locations in the Mid Hudson
Valley climbing into the mid 60s again before the frontal passage.

Friday night and Saturday, forecast uncertainty increases
substantially. Guidance is struggling with the placement of the
upper low. The Euro and CMC keep it near the Great Lakes region,
while the GFS brings the much further east. The Euro and CMC
therefore stall the cold front near or over our region and have
continued chances for showers as upper impulses rotate around the
main upper low. The GFS pushes the cold front well to our south with
850 mb temperatures approaching -10C in the Adirondacks during this
same time period. Due to the high uncertainty and the long lead
time, went very close to NBM guidance for this portion of the
forecast. Even the "warmer" solution has would put give us slightly
below normal daytime high temperatures on Saturday with 40s and 50s
region-wide and lows in the 30s and 40s Saturday night. However, it
is worth mentioning that temperatures could be several degrees
colder than the current forecast if a GFS-like solution were to
verify.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VFR conditions exist early this afternoon amid multilayer clouds.
Main feature of interest is a strong cold front approaching from the
west. Expect a narrow rainband, perhaps with embedded thunder, to
accompany the front, with wind gusts in excess of 40 kt and briefly
heavy rain resulting in IFR vsbys and MVFR cigs possible. Expect
this line to pass through KGFL/KALB between 20-22Z, KPOU 21-23Z, and
KPSF 22-24Z. Showers and MVFR conditions may linger for a few hours
behind this line before clouds scatter out overnight. MVFR cigs will
likely linger at KPSF for most of the night. VFR conditions are
expected to prevail Sunday morning into the afternoon, but a BKN
stratocu deck with isolated to scattered showers is expected to
develop late morning into the afternoon.

Southerly to southeasterly winds gusting to 20-30 kt will continue
to be found before the frontal passage. Winds may gust in excess of
40 kt along the front from variable directions. Winds will turn west
to northwest at around 10 kt behind the front into the overnight
hours and into Sunday afternoon.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA.
Monday: Moderate Operational Impact. Breezy. Chance of SHRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Low Operational Impact. Breezy. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will exit our region this evening.  It will turn
much cooler and breezy behind the cold front, with some showers
Sunday into Monday.

RH values will be above 60 percent through Monday.

Winds will be northwest at 15 mph through Monday with some gusts
to 30 mph Sunday afternoon and Monday afternoon.

&&

.HYDROLOGY...
A band of showers and isolated thunderstorms this afternoon and
evening will bring rainfall totals in the 0.50 to 1.50 inch
range. There could be some ponding of water on roadways.

Even though there will be some showers around Sunday into
Monday, any additional QPF through early this week should be
hydrologically insignificant. Dry weather returns Tuesday into
Wednesday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...Main
AVIATION...Thompson
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Oct 16, 4:15 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
415 PM EDT Sat Oct 16 2021

CTZ001-013-MAZ001-025-NYZ043-051>054-058>061-063>066-084-VTZ013>015-
171100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Washington-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Southern Washington-Bennington-
Western Windham-Eastern Windham-
415 PM EDT Sat Oct 16 2021

...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, southern Vermont, the eastern Catskills,
Hudson Valley including the Capital Region, Lake George Region and
Taconics of east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ032-033-038>042-047>050-082-083-171100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-
415 PM EDT Sat Oct 16 2021

This Hazardous Weather Outlook is for east the central and western
Mohawk Valley, Schoharie Valley, southern Adirondacks and Saratoga
Region.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 16, 4:48 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Albany NY
448 PM EDT Sat Oct 16 2021

MAZ001-NYZ053-054-VTZ013-162130-
Northern Berkshire MA-Western Rensselaer NY-Eastern Rensselaer NY-
Bennington VT-
448 PM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of northeastern
Berkshire, southern Rensselaer and southern Bennington Counties
through 530 PM EDT...

At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Nassau, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
East Greenbush, North Adams, Rensselaer, Nassau, Adams, Williamstown,
Pownal, Cheshire, Stephentown, Berlin, Stamford, Readsboro, Florida,
Hancock, Savoy, New Ashford, West Sand Lake, Averill Park, Sand Lake
and Poestenkill.

This includes Interstate 90 between exits 10 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...east central New York...and southern Vermont.

&&

LAT...LON 4274 7293 4274 7302 4270 7302 4270 7295
      4267 7300 4266 7298 4266 7296 4264 7295
      4257 7297 4248 7363 4263 7375 4264 7375
      4292 7292
TIME...MOT...LOC 2048Z 239DEG 44KT 4249 7357

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DBT
Special weather statement, Oct 16, 4:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
458 PM EDT Sat Oct 16 2021

CTZ001-NYZ061-064>066-162130-
Northern Litchfield CT-Eastern Dutchess NY-Eastern Columbia NY-
Western Dutchess NY-Eastern Ulster NY-
458 PM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of northwestern
Litchfield, southeastern Ulster, central Dutchess and south central
Columbia Counties through 530 PM EDT...

At 458 PM EDT, Doppler radar was tracking a strong thunderstorm over
Highland, or over Poughkeepsie, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Poughkeepsie, Hyde Park, Pleasant Valley, Amenia, Sharon, Highland,
Pine Plains, Millbrook, Millerton, Stanfordville, Tillson, Fairview,
Red Oaks Mill, Staatsburg, Esopus, Bethel, Salisbury, Milan,
Smithfield and Salt Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead
to localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northern Connecticut...western Massachusetts...and east central New
York.

&&

LAT...LON 4161 7396 4169 7396 4183 7409 4208 7351
      4205 7350 4205 7347 4187 7332
TIME...MOT...LOC 2058Z 235DEG 46KT 4172 7396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

WASULA
Local storm report, Oct 16, 5:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT SAT OCT 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     KERHONKSON              41.78N  74.30W
10/16/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN WITH TRANSFORMER FIRE ON FOORDMORE
            RD. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER ALY2104649

MEM
Local storm report, Oct 16, 5:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
513 PM EDT SAT OCT 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     2 N BOICEVILLE          42.03N  74.26W
10/16/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            LOW HANGING TREE ON WIRES. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER ALY2104650

MEM
Local storm report, Oct 16, 5:18 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
518 PM EDT SAT OCT 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     2 NNW OLIVE             41.95N  74.24W
10/16/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN AT RT 28A AND BRODHEAD RD. TIME
            STIMATED FROM RADAR.

&&

EVENT NUMBER ALY2104651

MEM
Special weather statement, Oct 16, 5:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
524 PM EDT Sat Oct 16 2021

MAZ001-025-NYZ060-061-162200-
Northern Berkshire MA-Southern Berkshire MA-Eastern Columbia NY-
Western Columbia NY-
524 PM EDT Sat Oct 16 2021

...A strong thunderstorm will impact portions of Berkshire and
eastern Columbia Counties through 600 PM EDT...

At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Austerlitz, or near Chatham, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pittsfield, Great Barrington, Chatham, Lee, Lenox, Copake, New
Lebanon, Becket, Austerlitz, Otis, East Windsor, Housatonic,
Berkshire, Dalton, Lanesborough, Hinsdale, Stockbridge, Hillsdale,
Canaan and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead
to localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western Massachusetts...and east central New York.

&&

LAT...LON 4247 7298 4239 7301 4238 7302 4239 7306
      4238 7307 4233 7306 4231 7303 4231 7300
      4225 7300 4218 7303 4208 7355 4247 7364
      4256 7298
TIME...MOT...LOC 2123Z 249DEG 30KT 4230 7351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 8:09 PM EDTSpecial Weather StatementALYSchoharie36 min
Oct 15, 10:46 PM EDTSpecial Weather StatementALYRensselaer29 min
Oct 16, 12:15 PM EDTSpecial Weather StatementALYHamilton45 min
Oct 16, 12:46 PM EDTSpecial Weather StatementALYHamilton, Herkimer44 min
Oct 16, 12:55 PM EDTSpecial Weather StatementALYFulton50 min
Oct 16, 1:08 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer52 min
Oct 16, 1:48 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren42 min
Oct 16, 2:12 PM EDTSpecial Weather StatementALYMontgomery, Schoharie33 min
Oct 16, 2:33 PM EDTSpecial Weather StatementALYWashington57 min
Oct 16, 2:45 PM EDTSpecial Weather StatementALYMontgomery, Schenectady, Schoharie45 min
Oct 16, 3:15 PM EDTSpecial Weather StatementALYGreene30 min
Oct 16, 3:23 PM EDTSpecial Weather StatementALYSchenectady37 min
Oct 16, 3:31 PM EDTSpecial Weather StatementALYUlster29 min
Oct 16, 3:38 PM EDTSpecial Weather StatementALYAlbany37 min
Oct 16, 3:41 PM EDTSevere Thunderstorm WarningALYGreene, Ulster64 min
Oct 16, 3:56 PM EDTSpecial Weather StatementALYAlbany49 min
Oct 16, 4:35 PM EDTSpecial Weather StatementALYColumbia55 min
Oct 16, 4:48 PM EDTSpecial Weather StatementALYRensselaer42 min
Oct 16, 4:58 PM EDTSpecial Weather StatementALYDutchess32 min
Oct 16, 5:27 PM EDTSpecial Weather StatementALYDutchess33 min
Oct 16, 5:35 PM EDTSpecial Weather StatementALYDutchess40 min
Oct 16, 5:31 PM EDTSpecial Weather StatementALYWindham44 min
Oct 16, 6:23 PM EDTSpecial Weather StatementALYWindham52 min
Oct 16, 5:53 PM EDTSevere Thunderstorm WarningALYBerkshire23 min
Oct 16, 5:57 PM EDTTornado WarningALYBerkshire20 min
Oct 16, 6:19 PM EDTSpecial Weather StatementALYBerkshire26 min
Oct 16, 6:05 PM EDTSpecial Weather StatementALY40 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.